# SDR 96ZZZX3818

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 700
- System (JASC): 2710 · Aileron Control System
- Part: Pcu Link
- Part number: 272953
- Condition: Defective
- Location: Rt Aileron
- Part time: 842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A HIGH PITCH NOISE COMING FROM THE RIGHT AILERON.  INVESTIGATION PROVED THE AILERON PCU TO AILERON LINK WAS CHATTERING ON THE AILERON BOLT BUSHING.  SPECIFICALLY, THE ANTI-ROTATION TABS OF THE LINK.  THE BUSHINGS WERE REPLACED AS WELL AS THE LINK AND ASSOCIATED HARDWARE.  HIGH TORQUE VALVES WERE SAID TO BE POSSIBLE CAUSE OF PROBLEM AS STATED BY ENGINEERING IN THE MM.  RECOMMENDATION WOULD BE TO RE-EVALUATE TORQUE VALVES AND TOGGLE LINK DESIGN.
